# SDR UALA2011081804402

- Difficulty date: August 17, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 68,206 hours, 25,323 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Part number: 503112
- Part serial: 238
- Condition: Faulty
- Location: Audio System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK MIC HOT WITH FLIGHT INTERPHONE SELECTED.  REPLACED CAPT AUDIO SEL PANEL & AUDIO ACCESSORY, NO HELP.  CONFERRED WITH LM (BRENDEL) WHO SUGGESTED SVC TIP 23-51-00-500A.  CREW AGREES THIS WOULD COVER THE DESCRIBED CONDITION.  VERIFIED VHF CHANNELS ARE CLEAR WITH NO BLEED OVER.  CONDITION COULD ALSO BE HEARD USING THE MINITELS.  VERIFIED VHF CHANNELS ARE CLEAR WITH NO BLEED OVER.
